I started out taking a wee dose of this drug, quarter of a .5 mg tablet only at night, and felt real good on this.. less anxiety happening, (umm maybe too less as I may not be anxious about
things I should be anxious about
). (i dont have any sleeping issues or panic attacks, just was having some situational anxiety at times)
So I then wondered if I would be better off taking it in the morning, as this low dose seems to give me more energy, so I took my dose in morning instead. But by 2.00pm I was very tired and needing to go back to bed. I dont know if this was due to the drug or another medical condition I have, but at this point I decided I'd go back to taking quarter of a .5mg pill at night.
I was going to wait till the next day to go back to night taking but my doctor said for me to take it the same night (as i'd taken it in the morning), I assume she's trying to raise my dose.
So I took it at 8.00 pm and went to bed.. only to find myself waking up at 4.30 am feeling like crap. nauseus and hungover.. felt like my head was filled up tightly with cotton wool pressing hard into my temples, this feeling even went into my ears. I felt so crappy I couldnt get back to sleep thou I was very tired and needing to do so. It ended up making me very irritable (side effect of tablet I think.. not just due to my sleep being affected)
I ended up sleeping until lunch time the next day (today). It's now 2.30 pm and my head still is a bit sore with some mind fog still.
My doctor has said that one can adjust to the pills after a couple of weeks and have side effects stop. So Im wondering if anyone here has been throu this and continued on with a dose which is causing very hungover affects and did this go away after a couple of weeks??? (thou im wondering how i can cope with continueing on like this if that is what my doctor wants).
Right now Im not even wanting to take tonights dose as i dread the thought of taking another dose while my heads still feeling all fogged up and not mentally clear. (i still have ear pain).
My second question is.. I tried to search for ear pain as a side effect of this drug and couldnt find any mention of this.. thou in one lot of side effects it did say "ear problems". So im wondering if anyone has heard of this drug not only causing bad hungover feeling (like ive binged on alcohol) but also the head fog and pressure going into the ears causing ear pain???